# SDR CA150629005

- Difficulty date: June 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Unknown
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

(CAN) A CONTINUOUS SMELL OF OIL OCCURRED AFTER SETTING CLIMB POWER UPON TAKEOFF & CONTINUED FOR APPROX 2 - 3 MINUTES.  SMELL WAS CONFIRMED BY ALL 4 CREW MEMBERS.  CREW PUT ON OXYGEN MASKS & THE RAM VENTILATION, BLEEDS OFF.  CHECKLIST WAS RUN.  SHORTLY THEREAFTER THE OIL SMELL WAS CONFIRMED TO HAVE CEASED.  OXYGEN USE WAS CEASED & THE ACFT RETURNED FOR AN UNEVENTFUL LANDING.  CREW REPORTED SORE EYES & THROATS, REDUCED DECISION MAKING CAPABILITIES AFTER THE EVENT.  TROUBLESHOOTING IN PROGRESS TO DETERMINE CAUSE OF CABIN ODOR & ISOLATE THE SOURCE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
